CSpace

Browse/Search Results:  1-6 of 6 Help

Selected(0)Clear Items/Page:    Sort:
An approximate ore-type result for tight Hamilton cycles in uniform hypergraphs 期刊论文
DISCRETE MATHEMATICS, 2017, 卷号: 340, 期号: 7, 页码: 1528-1534
Authors:  Tang, Yucong;  Yan, Guiying
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Cycle  Hamiltonian  Hypergraph  Ore-type  
Existence and construction of Hamiltonian paths and cycles on conforming tetrahedral meshes 期刊论文
INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 2011, 卷号: 88, 期号: 6, 页码: 1137-1143
Authors:  Liu, Hui;  Zhang, Linbo
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
adaptive finite element  tetrahedral meshes  Hamiltonian path  Hamiltonian cycle  mesh partitioning  
Hamilton connectivity of line graphs and claw-free graphs 期刊论文
JOURNAL OF GRAPH THEORY, 2005, 卷号: 50, 期号: 2, 页码: 130-141
Authors:  Hu, ZQ;  Tian, F;  Wei, B
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Hamilton-connected  hamiltonian cycle  line graph  claw-free graph  spanning trail  
Neighborhood unions and cyclability of graphs 期刊论文
DISCRETE APPLIED MATHEMATICS, 2004, 卷号: 140, 期号: 1-3, 页码: 91-101
Authors:  Liu, HQ;  Lu, M;  Tian, F
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Hamiltonian cycle  pushed operation  cyclable graph  digraph  
A new proof of Wojcicka's conjecture 期刊论文
DISCRETE APPLIED MATHEMATICS, 2003, 卷号: 127, 期号: 3, 页码: 545-554
Authors:  Chen, YJ;  Tian, F
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
domination-critical graph  closure operation  Hamiltonian cycle  
A [k, k+1]-factor containing given Hamiltonian cycle 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY, 1998, 卷号: 41, 期号: 9, 页码: 933-938
Authors:  Cai, MC;  Li, YJ;  Kano, M
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
graph  connected factor  Hamiltonian cycle